Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
178 Doctors are Online

Urine pregnancy test, residual effect of CT scan - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Getting Pregnant
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2408 Questions
User :   hi doc
Doctor :   Hello
Doctor :   How can I help ?
User :   i am XXXXXXXX ,india
User :   i am planning for pregnancy ..
User :   my cycles are 28 to 30 days
User :   regular ..
Doctor :   Yes. proceed with your query.
User :   this month ....i expect my periods on 23rd ...
User :   but not got ...
User :   when shall i do the pregcolor test ..?
User :   23nov
Doctor :   ok.
Doctor :   You shall have to wait till 30th of november and get the test on December 1st or 2nd.
User :   one more thing i want to there any residual effect of radaition left in the body after getting a CT scan done friedn wants to know this .
Doctor :   No there are none
User :   does the patient emit radiation for some time after getting CT done ..?
User :   you there ?
Doctor :   Immediately yes there would be some
Doctor :   but then he would not be subsequently..
User :   does the patient emit radiation after the scan ..?
Doctor :   None Significant at all.
User :   for how many days the will do that ..?
Doctor :   He would not be emitting any radiations at all
Doctor :   for all practical purposes
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor